Adwe Kosher Allergy Relief Antihistamine Liquid Cherry Flavor 8 OZ

Adwe Kosher Allergy Relief Antihistamine Liquid Cherry Flavor 8 OZ


This Item is Kosher Certified by:
    • Brand: Adwe
    • Item #: AD-22022
    • UPC: 340168222242
    • Size: 8 OZ
    • Flavor: Cherry
    • Serving Size: 1 Teaspoon
    • Servings: 48
  • In stock

Adwe Kosher Allergy Relief Antihistamine Liquid Cherry Flavor Description:

-Temporarily relieves these symptoms of hayfever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; and itching of the nose or throat.
-Temporarily relieves these symptoms due to the common cold: runny nose and sneezing.
-Compares to the active ingredient in Benadryl liquid.




 

Supplement Facts
Serving Size 1 Teaspoon 
Servings Per Container 48

Amount Per Serving   % DV


Diphenhydramine HCL  12.5 mg


*Daily value not established.

Other Ingredients:
Citric acid, D&C red #33, FD&C red #40, Flavor, sodium benzoate, sodium citrate, sodium saccharin, sorbitol, sucrose, water.

Food Sensitivity:
Alcohol free.
This product does not contain any chometz or kitnius.

Warning: 
Do Not Use:
To make a child sleepy
With any other product containing diphenhydramine, even one used on the skin.
Ask a Doctor Before Use If You Have: A breathing problem or chronic cough that lasts, such as occurs with smoking, asthma, chronic bronchitis, or emphysema
A cough that occurs with too much phlegm (mucus)
Trouble urinating due to an enlarged prostate gland
Glaucoma
A sodium-restricted diet
Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers.
Stop use and ask a doctor if you get nervous, dizzy or sleepless.
When Using This Product:
Excitability may occur, espececially in children
Marked drowsiness may occur
Be careful when driving a motor vehicle or operating machinery
Avoid alcoholic drinks
Alcohol, sedatives, and tranquilizers may increase drowsiness.
If you are pregnant or breast-feeding, ask a health professional befor use.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
Do not use if imprinted seal under cap is broken or missing.
Do not exceed recommended dose.
Dosage may be repeated every 4 to 6 hours or as directed by your doctor.
Do not exceed 6 doses in 24 hours.

Adwe Kosher Allergy Relief Antihistamine Liquid Cherry Flavor Suggested Use:
Adults and children 12 years and older: 2-4 teaspoonfuls (25 mg-50 mg)
Children 6 to 11 years of age: 1-2 teaspoonfuls (12.5 mg-25 mg)
Children under 6 years of age: ask a doctor
Do not exceed recommended dose. Dosage may be repeated every 4 to 6 hours or as directed by your doctor. Do not exceed 6 doses in 24 hours.


Disclaimer: 
These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

Email Exclusives - Sign up to receive amazing deals via email:

Please note that KosherVitamins.com does not process orders from Friday evening to Saturday evening.

The products and the claims made about specific products on or through this site have not been evaluated by KosherVitamins.com or the United States Food and Drug Administration and are not approved to diagnose, treat, cure or prevent disease. The information provided on this site is for informational purposes only and is not intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging. You should not use the information on this site for diagnosis or treatment of any health problem or for prescription of any medication or other treatment. You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or suspect you might have a health problem.

1999-2015 Kosher Vitamins Express. All Rights Reserved.

Report a bug on KosherVitamins.com